The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (643 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 2, 1986, pp. 139–145
DOI: 10.4171/ZAA/188

Published online: 1986-04-30

Polysingular Operators and the Topology of Invertible Singular Operators

G. Khimshiashvili

The homotopy groups of the space of invertible singular integral operators with Cauchy kernel on the closed curve are computed. An index formula for a bisingular integral operator is presented.

No keywords available for this article.

Khimshiashvili G.: Polysingular Operators and the Topology of Invertible Singular Operators. Z. Anal. Anwend. 5 (1986), 139-145. doi: 10.4171/ZAA/188